# SDR SWAA2022020814257

- Difficulty date: January 10, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AFT BULKHEAD PANEL 121HW; LOWER FRAME SECTION FWD SURFACE; HAS NUMEROUS AREAS OF SURFACE AND EXFOLIATION CORROSION. / EVALUATED FWD CARGO PIT AFT BULKHEAD PANEL 121HW LOWER FRAME SECTION FOUND NO PULBLISHED LIMITS IN THE SRM. REMOVED AND REPLACED LOWE FRAME SECTION I/A/W DWG 453A1510. A29299; E34918; A95098; A95708; A94997.
